MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL?; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL?; STENT, URETERAL
Model Number M0061801560
Medical Device Problem Codes Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter city - (b)(6).Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.
 
Event or Problem Description
It was reported that a contour ureteral stent was used in a ureteroscopy procedure in the ureter.During the procedure, while attempting to deploy the stent, it was noticed that the stent was torn.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
CONTOUR VL?
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24990257
Report Number2124215-2026-22468
Device Sequence Number9399951
Product Code FAD
UDI-Device Identifier08714729067986
UDI-Public(01)08714729067986(17)271114(10)35284289
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061801560
Device Catalogue NumberM0061801560
Device Lot Number0035284289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/29/2026
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown